On ε-optimal controls for state constraint problems

Hitoshi Ishii, Shigeaki Koike*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We present a method of constructing ε-optimal controls in the feedback form for state constraint problems. Our method is as follows: We first find feedback laws directly from the associated Hamilton-Jacobi-Bellman equation and an approximation of the value function by the inf-convolution. We then construct piece-wise constant controls so that corresponding cost functionals approximate the value function of state constraint problems.

Original languageEnglish
Pages (from-to)473-502
Number of pages30
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Issue number4
Publication statusPublished - 2000 Jul
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics


Dive into the research topics of 'On ε-optimal controls for state constraint problems'. Together they form a unique fingerprint.

Cite this